By Topic

On piecewise-linear approximation of nonlinear mappings containing Gummel-Poon models or Schichman-Hodges models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yamamura, K. ; Dept. of Comput. Sci., Gunma Univ., Kiryu, Japan

An effective technique for the piecewise-linear approximation of nonlinear mappings containing Gummel-Poon models or Shichman-Hodges models is presented. The basic idea is to exploit the pairwise-separability of the nonlinear mappings containing these nonseparable models. The proposed approximation is much more effective than the conventional piecewise-linear approximation using a simplicial subdivision

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:39 ,  Issue: 8 )